# SDR USAA980337

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Part time: 42,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 VISUAL INSPECTION, FOUND A 1 INCH CRACK IN ANGLE AT STATION 727 COMPRESSION CHORD RBL 25.  INSTALLED DOUBLER PER TYPICAL REPAIR NR 53-10-03A PART 3.  (M)
